Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 12, NWS Fort Worth, TX

April 11, 2016Hopkins County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 11, 2016, 5:10 PM CDT for Hopkins County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 5:10 PM CDT (22:10 UTC)
Expired
Apr 11, 2016, 5:45 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Hopkins County, TX

The radar

The Shreveport radar (KSHV), 169 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 5:22 PM CDTHAIL 14 S Sulphur Springs, TXREPORTS OF QUARTER SIZE HAIL 4 MILES S OF SULPHUR SPRINGS.
Apr 11, 5:31 PM CDTHAIL 1Como, TXQUARTER SIZE HAIL REPORTED IN COMO
Apr 11, 5:53 PM CDTHAIL 1.759 W Winnsboro, TXIN NEWSOME GOLF BALL SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 1:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
1.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

075 
WFUS54 KFWD 112210
TORFWD
TXC223-112245-
/O.NEW.KFWD.TO.W.0012.160411T2210Z-160411T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOPKINS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT
    
* AT 510 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 9 MILES SOUTH OF SULPHUR SPRINGS...MOVING EAST AT 45
  MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  COMO AROUND 525 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3296 9531 3296 9566 3298 9567 3298 9572
      3310 9571 3309 9531
TIME...MOT...LOC 2210Z 274DEG 37KT 3301 9563 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

STALLEY
1 follow-up statement
919 
WWUS54 KFWD 112225
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT MON APR 11 2016

TXC223-112245-
/O.CON.KFWD.TO.W.0012.000000T0000Z-160411T2245Z/
HOPKINS TX-
525 PM CDT MON APR 11 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHEASTERN HOPKINS COUNTY...
    
AT 523 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF COMO...OR 9 MILES SOUTHEAST OF
SULPHUR SPRINGS... MOVING EAST AT 35 MPH.

HAZARD...TORNADO AND HEN EGG SIZE. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN HOPKINS COUNTY BUT WILL IMPACT THE COMMUNITIES OF
PICKTON...CORNERSVILLE AND COMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3296 9531 3296 9566 3298 9567 3299 9566
      3310 9559 3309 9531
TIME...MOT...LOC 2223Z 265DEG 32KT 3304 9550 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

92

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:51 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 11, 3:51 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT MON APR 11 2016

.DISCUSSION...
...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME
SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION
TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES
RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY
THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT
WEEK.

A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS
NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE
CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH
A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE
EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE
AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA
PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL
OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR
POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER
PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR
THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY
LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE
ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35.

THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY
MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK
SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO
SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW
MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL
BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE
SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN
UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST
MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY
QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO
WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND
THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL
DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS
SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO
SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES
REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON
TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING
WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN
DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS
REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW
WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF
THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON
TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE
COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY
AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE
POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY
INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL
LOW WILL SLOWLY MEANDER NORTH AND EAST.

HOETH

&&

.AVIATION...
/ISSUED 114 PM CDT MON APR 11 2016/
/18Z TAFS/

CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS
AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING
WITH A RETURN OF MVFR CIGS BEHIND THE FRONT.

SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE
TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS
CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST
TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE
ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE
THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE
KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE
DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE
METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT
AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT
FOR LARGE HAIL AND POSSIBLY STRONG WINDS.

THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON.
THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE
FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE
VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE
FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL
BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS
AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS
WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME
IMPROVEMENT AROUND MIDDAY TUESDAY.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    54  70  54  70  53 /  20  10  60  30  10
WACO                52  71  53  70  52 /  10  20  60  30  10
PARIS               54  68  49  67  50 /  30  10  60  30  10
DENTON              50  68  50  69  50 /  20  10  60  30  10
MCKINNEY            53  69  51  69  51 /  30  10  60  30  10
DALLAS              56  70  54  70  55 /  20  10  60  30  10
TERRELL             54  69  52  69  52 /  30  10  60  30  10
CORSICANA           55  69  54  69  54 /  30  10  60  30  10
TEMPLE              55  72  55  69  53 /  20  20  70  30  10
MINERAL WELLS       49  68  51  71  51 /  10  20  60  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT MON APR 11 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 PM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL
COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE
ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS
THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE
NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT
FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG
AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY
BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH
FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE
BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND
SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS
EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE
TO CAMERON.

In the hours before

Local storm report, Apr 11, 4:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             ALVORD                  33.37N  97.68W
04/11/2016  E2.75 INCH       WISE               TX   CO-OP OBSERVER

            NEARLY COVERING THE GROUND
Local storm report, Apr 11, 4:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             SLIDELL                 33.37N  97.40W
04/11/2016  E0.88 INCH       WISE               TX   AMATEUR RADIO

            HAMS REPORT NICKEL SIZE HAIL IN SLIDELL.
Local storm report, Apr 11, 4:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             3 W SLIDELL             33.37N  97.45W
04/11/2016  E1.75 INCH       WISE               TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED 3 MILES WEST OF SLIDELL
Local storm report, Apr 11, 4:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             4 S SLIDELL             33.31N  97.40W
04/11/2016  E1.00 INCH       WISE               TX   AMATEUR RADIO

            REPORT OF QUARTER SIZE HAIL 4 MILES S OF SLIDELL
Local storm report, Apr 11, 4:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     4 S SLIDELL             33.31N  97.40W
04/11/2016  M62 MPH          WISE               TX   AMATEUR RADIO

            MEASURED 62 MPH WIND GUST 4 MILES S OF SLIDELL
Local storm report, Apr 11, 5:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             KRUM                    33.27N  97.25W
04/11/2016  E1.75 INCH       DENTON             TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL IN KRUM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:04 AM CDTSpecial Weather StatementFWDDelta26 min
Apr 11, 10:48 AM CDTSpecial Weather StatementFWDDelta27 min
Apr 11, 2:58 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar62 min
Apr 11, 3:35 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise55 min
Apr 11, 3:38 PM CDTSpecial Weather StatementFWDHunt22 min
Apr 11, 3:47 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt58 min
Apr 11, 3:55 PM CDTSevere Thunderstorm WarningFWDLamar20 min
Apr 11, 3:59 PM CDTTornado WarningFWDJack, Montague, Wise46 min
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningFWDMontague34 min
Apr 11, 4:18 PM CDTTornado WarningFWDMontague, Wise27 min
Apr 11, 4:40 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains65 min
Apr 11, 4:43 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise62 min
Apr 11, 5:23 PM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 5:59 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall61 min
Apr 11, 6:21 PM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
Apr 11, 6:41 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt49 min

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.